RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1969, Volume 3, Issue 4, Pages 28–33 (Mi faa2734)  

This article is cited in 8 scientific papers (total in 8 papers)

Quadratic forms over commutative group rings and the $K$-theory

I. M. Gel'fand, A. S. Mishchenko


Full text: PDF file (763 kB)

English version:
Functional Analysis and Its Applications, 1969, 3:4, 277–281

Bibliographic databases:

Received: 16.06.1969

Citation: I. M. Gel'fand, A. S. Mishchenko, “Quadratic forms over commutative group rings and the $K$-theory”, Funktsional. Anal. i Prilozhen., 3:4 (1969), 28–33; Funct. Anal. Appl., 3:4 (1969), 277–281

Citation in format AMSBIB
\Bibitem{GelMis69}
\by I.~M.~Gel'fand, A.~S.~Mishchenko
\paper Quadratic forms over commutative group rings and the $K$-theory
\jour Funktsional. Anal. i Prilozhen.
\yr 1969
\vol 3
\issue 4
\pages 28--33
\mathnet{http://mi.mathnet.ru/faa2734}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=264652}
\zmath{https://zbmath.org/?q=an:0239.55004}
\transl
\jour Funct. Anal. Appl.
\yr 1969
\vol 3
\issue 4
\pages 277--281
\crossref{https://doi.org/10.1007/BF01076313}


Linking options:
  • http://mi.mathnet.ru/eng/faa2734
  • http://mi.mathnet.ru/eng/faa/v3/i4/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Novikov, “Algebraic construction and properties of hermitian analogs of $K$-theory over rings with involution from the viewpoint of hamiltonian formalism. applications to differential topology and the theory of characteristic classes. I”, Math. USSR-Izv., 4:2 (1970), 257–292  mathnet  crossref  mathscinet  zmath
    2. S. P. Novikov, “Algebraic construction and properties of Hermitian analogs of $K$-theory over rings with involution from the viewpoint of Hamiltonian formalism. applications to differential topology and the theory of characteristic classes. II”, Math. USSR-Izv., 4:3 (1970), 479–505  mathnet  crossref  mathscinet  zmath
    3. O. K. Mironov, “Reduction of families of quadratic forms to diagonal form”, Funct. Anal. Appl., 5:1 (1971), 68–69  mathnet  crossref  mathscinet  zmath
    4. A. S. Mishchenko, “Infinite-dimensional representations of discrete groups, and higher signatures”, Math. USSR-Izv., 8:1 (1974), 85–111  mathnet  crossref  mathscinet  zmath
    5. V. V. Rokhlin, “Orthogonal classification of families of linear mappings”, Funct. Anal. Appl., 9:4 (1975), 356–357  mathnet  crossref  mathscinet  zmath
    6. A. S. Mishchenko, “Hermitian $K$-theory. The theory of characteristic classes and methods of functional analysis”, Russian Math. Surveys, 31:2 (1976), 71–138  mathnet  crossref  mathscinet  zmath
    7. L. N. Vaserstein, “Foundations of algebraic $K$-theory”, Russian Math. Surveys, 31:4 (1976), 89–156  mathnet  crossref  mathscinet  zmath
    8. A. S. Mishchenko, “Banach algebras, pseudodifferential operators, and their application to $K$-theory”, Russian Math. Surveys, 34:6 (1979), 77–91  mathnet  crossref  mathscinet  zmath
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:528
    Full text:156
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020